# SDR DALA2021073004314

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1420-1440
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DURRING VISUAL INSPECTION WITH 10-POWER MAGNIFYING GLASS ON INTERCOSTAL STA 1420/1440 BTW S-29R/S-28R CRACK WAS FOUND ON HOLE AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 01181 INTERCOSTAL STA 1420/1440 BTW S-29R/S-28R WAS REPAIRED PER B757-200 SRM. (1890684)
